# SDR IPXA2024070986136

- Difficulty date: June 10, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 82,188 hours, 18,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502508
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP INBD FWD HINGE LWR LUG #4 BORE HAS CORROSION.  REMOVE AND REPLACE HINGE BRACKET ASSEMBLY ARC0502-508 PER MD11 AMM 57-53-01/401 (REV 96).
